MAUDE Adverse Event Report: DePuy Orthopaedics Inc US LCS COMPLETE; LCS Complete : Knee Tibial Insert

DePuy Orthopaedics Inc US LCS COMPLETE; LCS Complete : Knee Tibial Insert
Catalog Number 129405710
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/22/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had primary left tka surgery done on (b)(6) 2007, where a depuy mbt duofix tray size 4, lcs complete duofix femoral ha coated left lrg+ & lcs complete rp insert sz lg+ 10mm were implanted.These were then revised on (b)(6) 2012 due to pain, and polyethylene 3rd body wear.The femur was left insitu, the tibia was revised to a tibial tray rotating platform m.B.T revision size 4 cemented, with a universal revision stem 75 x14mm and an lcs complete tibial insert rotating platform lcs rp 10mm lg+ gvf.This complaint is related to (b)(4) which captures revision performed on (b)(6) 2026 due to to loosening of the femoral component due to cystic properties on x-ray and bone loss and poly wear of the bearing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: no device associated with this report was received for examination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE
Common Device Name
LCS Complete : Knee Tibial Insert
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50019879
Report Number1818910-2026-12640
Device Sequence Number13406451
Product Code NJL
UDI-Device Identifier10603295022220
UDI-Public(01)10603295022220(17)120102(10)A78JR4000
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2012
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2012
Device Catalogue Number129405710
Device Lot NumberA78JR4000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown